# SDR RAIA201106120001

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 25,081 hours, 22,811 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Broken
- Location: Taxi Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION FOR LANDING AT IAD THE FLIGHT CREW HEARD A LOUD BANGING NOISE FROM THE NOSE LANDING GEAR.  THE AIRCRAFT DID A FLYBY THE TOWER TO ENSURE THE NLG WAS DOWN.  AFTER LANDING MAINTENANCE INSPECTED THE AIRCRAFT AN FOUND THE NLG LOWER TAXI LIGHT MISSING AND THE WIRES WERE HANGING LOOSE.  PLACE THE TAXI LIGHT ON A CDL.  ALSO FOUND SEVERAL DENTS ON THE FUSELAGE JUST AFT OF THE NLG WHEEL WELL.  MAINTENANCE INSPECTED THE DENTS PER EMB ETD 2011-145-100831 AND PLACED THEM ON AN MEL.
